Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 31 December 2007

The Extended Laplace Transform

Sabra Ramadan

Journal of Mathematics and Statistics, Volume 3, Issue 4, pp. 168–171 · doi.org/10.3844/jmssp.2007.168.171

7,069 accesses4,573 downloads0 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

The space of new generalized functions has been constructed. The operation of associative multiplication has been defined on this space. The Extended Laplace Transform has been defined.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Ramadan, S. (2007). The Extended Laplace Transform. Journal of Mathematics and Statistics, 3(4), 168–171. https://doi.org/10.3844/jmssp.2007.168.171

Licence
© Science Publications
Issue
Volume 3, Issue 4
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
The Extended Laplace TransformJournal of Mathematics and Statistics · Volume 3, Issue 4 · pp. 168–171 · © Science PublicationsDownload